Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2004
    Volume: 159
    Number: 3
    DBLP: db/journals/amc/amc159.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 64  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    François Dubeau, Said Elmejdani, Riadh Ksantini.
    Non-uniform Haar wavelets.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    Yongkun Li, Lifei Zhu.
    Positive periodic solutions for a class of higher-dimensional state-dependent delay functional differential equations with feedback control.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    W. Glabisz.
    Direct Walsh-wavelet packet method for variational problems.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    Wenhai Chen, Zhengyi Lu.
    An algorithm for Adomian decomposition method.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    Asai Asaithambi.
    Numerical solution of the Falkner-Skan equation using piecewise linear functions.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    Gamal M. Abdel-Rahman.
    Flow of a non-Newtonian power law through a conical bearing in an applied magnetic field.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    N. Castro-González, J. Y. Vélez-Cerrada.
    Characterizations of matrices which eigenprojections at zero are equal to a fixed perturbation.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    Wei-Guo Zhang, Zan Kan Nie.
    On admissible efficient portfolio selection problem.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    Aytekin Gülle.
    Numerical solution of linear wave equation with strong dissipative term.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Conference paper
    Shiuh-Jeng Wang, Chen-Ming Chuang.
    Anonymous message communications with user hierarchy in a multicast system.
    Applied Mathematics and Computation 2004, Volume 159 (0) 2004
    Show item 1 to 10 of 64  

    Your query returned 64 matches in the database.